# SDR UIEA2017092501835

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Sleeve
- Part number: 8447302
- Part serial: NSN
- Condition: Inadequate
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR POWER FEEDER SHRINK SLEEVE INADEQUATE.  REMOVED AND REPLACED  SLEEVE IAWI 20-30-14 AND AMM 24-11-01-404-003-003.
